MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048897
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 05/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number reported, 5-10316 et tube, hvt, 8.0, is not being manufactured currently, however, another part number from the same family, material number 00003-15 lot number 3062687, was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 315 samples were taken from the current production, the cuff from the samples were inflated and left for four hours, after this time samples were checked to verify if any leak was present however all samples were still fully inflated, defect reported "leak - device leak - cuff" was not observed in the current manufacturing process.A device history record review was not performed, as the lot number was not provided at time of report.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "when the tube has to stay in the patient for a while, there is a cuff leakage.Cuff has to be inflated or replaced".No patient injury or consequence reported.Attempts for additional information have been unsuccessful.Patient condition unknown at time of report.

Brand Name
HUDSON ET TUBE, HVT, 8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12068081
Report Number3003898360-2021-00558
Device Sequence Number4765054
Product Code BTR
UDI-Device Identifier14026704616760
UDI-Public14026704616760
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048897
Device Catalogue Number5-10316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1